Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Commutative, noetherian rings over which every module has a maximal submodule

Author: Ross M. Hamsher
Journal: Proc. Amer. Math. Soc. 17 (1966), 1471-1472
MSC: Primary 13.40; Secondary 16.00
MathSciNet review: 0200303
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 0157984 (28:1212)
  • [2] B. Eckmann and A. Shopf, Über injective moduln, Arch. Math. 4 (1953), 75-78. MR 0055978 (15:5d)
  • [3] B. Osofsky, Global dimension af valuation rings (to appear).
  • [4] F. Sandomierski, Relative injectivity and projectivity, Ph.D. Thesis, Penn. State Univ., University Park, Penn., 1964.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.40, 16.00

Retrieve articles in all journals with MSC: 13.40, 16.00

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society